American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16S90) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Silvana Bazzoni. Equivalences induced by infinitely generated tilting modules. Proc. Amer. Math. Soc. 138 (2010) 533-544. MR 2557170.
Abstract, references, and article information   
View Article: PDF

[2] P. R. Fuchs. On modules which force homogeneous maps to be linear. Proc. Amer. Math. Soc. 128 (2000) 5-15. MR 1610889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] José L. Gómez Pardo and Pedro A. Guil Asensio. Endomorphism rings of completely pure-injective modules. Proc. Amer. Math. Soc. 124 (1996) 2301-2309. MR 1307555.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] A. W. Chatters and C. R. Hajarnavis. Quotient rings of Noetherian module finite rings . Proc. Amer. Math. Soc. 121 (1994) 335-341. MR 1198452.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1